# SDR MWEA011165

- Difficulty date: August 27, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N502ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48132
- Aircraft time: 47,142 hours, 31,349 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Former
- Part number: 9915558257
- Condition: Cracked
- Location: Station Z14
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FORWARD SIDE OF AFT PRESSURE BULKHEAD, LEFT SIDE FORMER AT STATION Z14 HAS CRACK AT OUTBOARD END.  --  REMOVED AND REPLACED FORMER.
